# SDR QXEA200501616

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT WING INBOARD FLAP VANE UPPER SKIN HAS CHAFED DAMAGE AT TRAILING EDGE.  REPAIRED IAW CRJ-700 SRM 51-12-00-001-001-A01.  TREATED AND PRIMED AND PAINTED AREA.
